MathSciNet Relay Station
MathSciNet bibliographic data
MR1308616 47B38 (30C45 30D05 30D55)
Shapiro, Joel H.; Smith, Wayne; Stegenga, David A. Geometric models and compactness of composition operators. J. Funct. Anal. 127 (1995), no. 1, 21–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement